EconPapers    
Economics at your fingertips  
 

Problems of fair division and the Egalitarian solution

William Thomson

Journal of Economic Theory, 1983, vol. 31, issue 2, 211-226

Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (47) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(83)90074-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:31:y:1983:i:2:p:211-226

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-05-27
Handle: RePEc:eee:jetheo:v:31:y:1983:i:2:p:211-226